# SDR FOTR20006NR2012

- Difficulty date: February 8, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Component: Aileron
- Component part number: 6572734
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON T/E WEDGE HAS AREA OF DISBOND ON UPPER SURFACE. REPAIRED ON FASI W/O NR 20006, NR 02012 - INSTALLED HOT BONDED REPAIR TO RT WING OTBD AILERON T/E WEDGE UPPER SURFACE IAW SRM 51-40-20 PARA 8 AND PARA 20 REV 102.  MATERIAL USED: 2024 T3, 0.012".  DIM FILLER; 3" X 1", DOUBLER; 5" X 2". AILERON REBALANCE IAW SRM 51-80-4.
